# SDR ARWA9606066

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 600-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR OF LOWER FUSELAGE AT LONGERON 36 FROM FS 600 TO 680 ACCOMPLISHED PER DRAWING ARW 015713-0013, FAA FORM 8110-APPROVED.
